Universidad Complutense de Madrid
E-Prints Complutense

An irreducible component of the variety of Leibniz algebras having trivial intersection with the variety of Lie algebras

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2014) An irreducible component of the variety of Leibniz algebras having trivial intersection with the variety of Lie algebras. Linear & Multilinear Algebra, 62 (11). pp. 1450-1459. ISSN 0308-1087


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

We show the rigidity of a parameterized family of solvable Leibniz non-Lie algebras in arbitrary dimension, obtaining an irreducible component in the variety L epsilon(n) that does not intersect the variety of Lie algebras non-trivially. Moreover it is shown that for any n >= 3 the Abelian Lie algebra a(n) appears as the algebra of derivations of a solvable Leibniz algebra.


Tipo de documento:Artículo
Palabras clave:Leibniz algebra; rigidity; irreducible component; derivations
Materias:Ciencias > Matemáticas > Álgebra
Código ID:28165
Depositado:10 Feb 2015 09:29
Última Modificación:10 Feb 2015 09:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo